Sign in
Lines in space-times
Journal article   Open access  Peer reviewed

Lines in space-times

J.-H ESCHENBURG and G. J GALLOWAY
Communications in mathematical physics, Vol.148(1), pp.209-216
1992

Abstract

General Mathematical methods in physics Physics Exact sciences and technology Geometry, differential geometry, and topology
url
https://doi.org/10.1007/BF02102373View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
International collaboration
Citation topics
9 Mathematics
9.50 Applied Statistics & Probability
9.50.415 Harmonic Maps
Web Of Science research areas
Physics, Mathematical
ESI research areas
Physics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details